# SDR HNAA0300022

- Difficulty date: May 12, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N966HA
- Make and model: Dhav DHC8201
- Aircraft serial: 452
- Aircraft time: 9,286 hours, 10,270 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FIRST TWO FLOOR EMERGENCY LIGHTS WERE INOP.  RESEATED CONNECTOR ON EMERGENCY LIGHTS POWER SUPPLY.
